# SDR MALA976637

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2311
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Handle
- Part number: 643500300
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER 35 SECONDS THE GEAR HANDLE WOULD NOT RELEASE TO RETRACT THE GEAR, HAD TO USE OVERRIDE.  MAINTENANCE REPLACED THE GEAR CONTROL HANDLE.  OPS CHECKS GOOD PER 32-30-14.  PERFORMED GEAR SWINGS.  ALL CHECKS GOOD.
